# SDR UPS07849344

- Difficulty date: February 12, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561134017
- Condition: Cracked
- Location: Xfs 107
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING UPPER SKIN 1 INCH CRACK AT XRS 107.000 UPPER FRONT SPAR SKIN.  REPAIRED UPPER WING SKIN AT XRS 107.000 FRONT SPAR IAW SAA EA 008-5710-01-A0685 AND UPS RAA DC8-57-20211.
